| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during intraocular lens (iol) implantation surgery, the iol injector miss positioned the lens into the narrow part of the cartridge, resulting in entrapment, deformation and detachment of the posterior haptic as the lens exited the device.The iol entered the capsular bag with only one haptic.The lens was explanted and replaced with an identical iol of the same diopter power.The procedure was completed on the same day and there was no patient harm was reported.Patient current condition was satisfactory.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).